Inverse problems for elastohydrodynamic models

Hintermüller, Michael and Kunisch, Karl (2001) Inverse problems for elastohydrodynamic models. Zeitschrift fur Angwandte Mathematik und Mechanik, 81 (1). pp. 17-20. ISSN 0044-2267

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 18:27
Last Modified: 10 Jul 2012 14:39
URI: http://sro.sussex.ac.uk/id/eprint/16450
📧 Request an update